How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMD Your Own Question
DrThomasMD, Doctor (MD)
Category: Health
Satisfied Customers: 63757
Experience:  Practice Director
Type Your Health Question Here...
DrThomasMD is online now
A new question is answered every 9 seconds

My lower legs swell and started drinking water pills and swelling

Resolved Question:

My lower legs swell and started drinking water pills and swelling go down at night.
Fisio says it has to do with Limf edemia
I have Hipertension and my medication was changed recent as My phamracy sid Amloc causes swelling
I am a diabetic as well using Glocophase 500
I have back problems and both knees are due for replacement.
The phisio pressed against lower legs end it makes a dent which slowly recovers and does not go even on the skin immediately
Your assistance will help
Submitted: 4 years ago.
Category: Health
Expert:  DrThomasMD replied 4 years ago.
this is not lymph edema
Do not listen to the physio and see your doctor right away
This can be bad veins
Kidney failure
Heart failure.

You need an ultrasound of the legs to see if this is bad veins and if so then compression stockings, weight loss, etc.
good luck

Let me know if you have further questions, details or need clarification, just use reply.......

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

DrThomasMD and 2 other Health Specialists are ready to help you

Related Health Questions